P. Arndt and K. Kapulkin, Homotopy-Theoretic Models of Type Theory, Typed Lambda Calculus and Applications, pp.45-60, 2011.
DOI : 10.1017/S0305004100061284

S. Awodey and M. A. Warren, Homotopy theoretic models of identity types, Math. Proc. Camb, pp.45-55, 2009.
DOI : 10.1016/0022-4049(77)90067-6

K. S. Brown, Abstract homotopy theory and generalized sheaf cohomology, Transactions of the American Mathematical Society, vol.186, pp.419-458, 1973.
DOI : 10.1090/S0002-9947-1973-0341469-9

D. Cisinski, Les préfaisceaux comme modèles d'homotopie. Astérisque, pp.1-392, 2006.

R. Garner, B. Van, and . Berg, Topological and simplicial models of identity types, ACM Transaction on Computational Logic, vol.133, issue.1, pp.1-3, 2012.

F. Lamarche, Modelling Martin Löf Type Theory in Categories, Journal of Applied Logic, vol.11, 2013.

J. Lambek, Bilinear logic in algebra, and linguistics, Advances in Linear Logic, pp.43-59, 1994.
DOI : 10.1017/CBO9780511629150.003

. Lawvere, Metric spaces, generalized logic and closed categories Available as a TAC reprint, Rendiconti del Seminario Matematico e Fisico di Milano, pp.135-166, 1973.

D. Quillen, Higher algebraic K-theory: I, Lect. Notes in Math, vol.34, pp.85-147, 1973.
DOI : 10.1007/BF02684591

R. W. Thomason, Cat as a closed model category, pp.305-324, 1980.

M. A. Warren, Homotopy Theoretic Aspects of Constructive Type Theory, 2008.